MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD MICROTAINER® SST¿; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON DE MEXICO BD MICROTAINER® SST¿; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 365967
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the labels are peeling off with a bd microtainer® sst¿.The following information was provided by the initial reporter: it was reported that the labels have been peeling off for the past six months.Additional information received from customer: all products feel ¿slippery¿.Are any other tubes affected? if yes, please provide the catalog reference and lot number.We test vacutainers, other glass and plastic tube types and none are displaying labels lifting off like the microtainers are.Are any images available showing the lifting labels? new label stock and old label stock retested to rule out it being a label issue.
 
Additional Manufacturer Narrative
H.6 investigation summary : bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for incorrect/missing label information with the incident lot was not observed.Additionally, retention samples were selected from bd inventory for evaluation and upon completion, no issues were observed relating to incorrect/missing label information as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description

Brand Name
BD MICROTAINER® SST¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
MDR Report Key9836572
Report Number9614033-2020-00030
Device Sequence Number11621897
Product Code JKA
UDI-Device Identifier50382903659673
UDI-Public50382903659673
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2020
Device Model Number365967
Device Catalogue Number365967
Device Lot Number9058759
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;